Good day, thanks for being honest and admitting that you have a problem snorting pills. I ignored all the warnings and continued snorting pain killers and benzo's. Today it has caught up with me and after 10 years of snorting, my septum is destroyed along with sinus cavities and the layers are gone. I cannot smell a thing now because of it, and I truly miss the smell of simple things, like the food I eat or flowers. Listen to those warning signs and your throat pain will go away, would rather have problems with my throat than finding out that you cannot smell or taste a darn thing forever. Again thanks for being honest, mike in nc (44 days clean).
I know how hard it can be I was not a snorter but a chewer the habit is very hard to get out of but if you want to get clean you are going to have to try have you tried any type of cough drop or lozenge or spray for throat pain I don't know if it would work and not sure if it would help or hurt ....but if you truly want to stop you are going to have to find some way....
Your going to have to feel the pain before you feel the pleasure of being free of the pills. tellit2her gave you the reality of what will happen if you dont stop this. Get yourself into some sort of aftercare. You dont have to be a slave to this any longer.......sara
I did't know chewing was a form of addiction. I personally love popping the norcos without a drink. Feeling them desolve in my teeth and mouth. Didn't know that was part of the addction. I learn so much here.
Hey, I have not started my detox, but will soon. Good luck to you. I don't know much, but snorting sounds really bad. If you can, please stop.
I'm going through same exact thing even my gums hurt -got subloxone -even mixing that with Tylenol to snort tostop the pain !! I'm swutching to under the tongue today -and I'll worry about withdrawing off the sub after my sinuses nose throat and gums stop hurting!! Plus if I use any nose spray to open up my nose now it bleeds -this is the worst and I went off heroine 10 years ago cold turkey - then relapsed go on methadone 2yearslatersnd wentcold turkey off 120
mg a dayof that !! When I snorted the h it didn't do this to my sinuses and throat! Cepacol lozenges help some they numb-saline aerosol will flush your sinuses a little -let me know what u find that helps -thanks -amy138
Amy....the only thing that is going to help stop this pain is to stop snorting and to get off this stuff. Have you thought about seeing an addiction specialist? You are on a rollercoaster ride that only has one way and that is down. You kicked H 10 yrs ago and you can do it again.
pax.......I hope the one thing you learn here is how to get and stay clean. You have no idea what you are doing to your teeth and none of it is good. sara
I snorted pain pills for 2years and suffered throat pain and nerve damage in my jaws and head . I had to snot every 2hours to keep the pain down. I decided to slow down and do less and less . The pain slowly went away a.now imdo not snort pain pill . I have a large hole in my nose but I'm so glad the pain is gone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.